Bloch's higher Chow groups revisited
K-theory - Strasbourg, 1992, Astérisque no. 226  (1994), p. 235-320
@incollection{AST_1994__226__235_0,
     author = {Levine, Marc},
     title = {Bloch's higher Chow groups revisited},
     booktitle = {$K$-theory - Strasbourg, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {226},
     year = {1994},
     pages = {235-320},
     zbl = {0817.19004},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__226__235_0}
}
Levine, Marc. Bloch's higher Chow groups revisited, in $K$-theory - Strasbourg, 1992, Astérisque, no. 226 (1994), pp. 235-320. http://www.numdam.org/item/AST_1994__226__235_0/

[B] S. Bloch, Algebraic cycles and higher K-theory, Adv. in Math. 61 No 3 (1986) 267-304. | Article | Zbl 0608.14004

[B2] S. Bloch, Algebraic cycles and the Lie algebra of mixed Tate motives, J. Amer. Math. Soc. 4 (1991) No.4, 771-791. | Article | Zbl 0762.14002

[B3] S. Bloch, The moving lemma for higher Chow groups, preprint (1993). | Zbl 0830.14003

[F] W. Fulton, Rational equivalence on singular varieties, Publ. Math. IHES 45 (1975) 147-167. | Article | Numdam | Zbl 0332.14002

[G] H. Gillet, Riemann-Roch theorems for higher algebraic K-theory, Adv. in Math. 40 (1981) 203-289. | Article | Zbl 0478.14010

[GG] H. Gillet and D. Grayson, On the loop space of the 𝒬-construction, Ill. J. Math 31 (1987) 574-597. | Zbl 0628.55011

[Gr1] D. Grayson, Exterior power operations on algebraic K-theory, K-theory 3 (1989) 247-260. | Article | Zbl 0701.18007

[Gr2] D. Grayson, Adams operations on higher K-theory, K-Theory 6 (1992). no. 2, 97-111. | Article | Zbl 0776.19001

[Gro] A. Grothendieck et. al., Théorie des intersections et théorème de Riemann-Roch, SGA 6, Springer Lect. Notes Math. 225 (1971). | Zbl 0229.14008

[H] H. Hiller, λ-rings and algebraic K-theory, JPAA 20 (1981) 241-266. | Zbl 0471.18007

[Kl] S. Kleiman, The transversality of a general translate, Comp. Math. 28 (1974) 287-297. | Numdam | Zbl 0288.14014

[K] C. Kratzer, λ-structure en K-théorie algébrique, Com. Math. Helv. 55 No. 2 (1980) 233-254. | Article | Zbl 0444.18008

[So] C. Soulé, Opérations en K-théorie algébrique, Can. J. Math. 37 No. 3 (1985) 488-550. | Article | Zbl 0575.14015

[S] A. A. Suslin, Stability in algebraic K-theory, Springer Lect. Notes Math. 966 (1982) 304-333. | Zbl 0498.18008

[T] R. Thomason and T. Trobaugh, Higher algebraic K theory of schemes and of derived categories, in The Grothendieck Festschrift, vol. 3, Birkäuser (1990) 247-423.

[V] T. Vorst, Localization of the K-theory of polynomial extensions, Math. Ann. 44 (1979) 33-53. | Article | Zbl 0415.13005

[W] C. Weibel, Homotopy algebraic K-theory, in Algebraic K-theory and algebraic number theory, AMS Contemp. Math. 83 (1989) 461-488. | Article | Zbl 0669.18007